# SDR SWIA200413370

- Difficulty date: May 31, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 3,840 hours, 2,914 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10020
- Part serial: 2457
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,801 hours, 2,886 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE APPEARED AFTER SELECTING FLAPS 30 DEGREES.  REMOVED AND REPLACED R3 AND R4 FLAP ACTUATOR IAW 27-53-05.  OPS CHECK GOOD.  REF RII 27-412.  P/N: 854D100-20, S/N 2274.
